| Model Number |
72404267 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/17/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that, approximately six months post-implant of this inflatable penile prosthesis (ipp), the patient presented with an infection of the scrotum and corpora.The device was explanted and a washout of the area was performed.There were no additional patient complications reported.
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms are a known risk associated with implant of these devices as indicated in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.